# SDR CKSA97074

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- Engine: Pwa JT3D3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Failed
- Location: Nr 1 Engine
- Component: Pwa, JT3D3B
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE OIL TEMPERATURE RAPIDLY ROSE TO 150 DEGREES CELSIUS.  PERFORMED ENGINE SHUTDOWN AT 1940Z.  OIL PRESSURE DROPPED TO ZERO WITH WINDMILLING N2 AT 36 PERCENT AND N1 AT 18 PERCENT UNTIL 2012Z.  NOTE: DUMPED 45,000 POUNDS OF FUEL.  DUMPING START: 1945Z STOP: 2000Z DRAIN 2000-2005Z.  REMOVED AND REPLACED NR 1 ENGINE FUEL TO OIL HEAT EXCHANGER IAW MM 28-1-19. LEAK CHECK OK ON ENGINE RUN-UP. REMOVED AND REPLACED NBR.1 ENGINE OIL COOLER IAW MM 79-1-3. NO LEAKS ON ENGINE RUN-UP. ENGINE OIL TEMPERATURE STAYED WITHIN LIMITS.  FUEL DUMPING NOTED AS PER MAINTENANCE.  ENGINE FUEL HEATER  (P/N UA529433-2), (S/N 13-403), OIL COOLER (P/N 151440-5-1), (S/N 55-1115).
